# SDR PNSA2019071603

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N681
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 11,570 hours, 9,241 cycles
- Engine: Rroyce AE2100A
- Engine time: 24,312 hours, 23,198 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23060202
- Part serial: CAE510132
- Condition: Overtemp
- Location: Right
- Part time: 24,312 hours, 23,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

RT ENGINE OVERTEMP IN CRUISE WITH AUTO SHUTDOWN. ENGINE WILL BE REMOVED AND REPLACED DUE TO OVERTEMP.
